# SDR AALA20040763

- Difficulty date: July 25, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - LEFT HAND MID CABIN EMERGENCY LIGHTS INOPERATIVE.  FOUND BROKEN WIRES AT FORWARD FLOOD LIGHT AT L3 DOOR.  REPAIRED WIRE PER MM CHAPTER 20 FOR LEFT HAND MID CABIN EMERGENCY LIGHTS AT L3 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
